# SDR SWAA2019091236825

- Difficulty date: September 3, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,496 hours, 28,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK CORRODED IN CHANNEL AT BS 727A+11.  R&R SEAT TRACK PER SRM.
